# SDR C2XA98BT040

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011180A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 1A INSPECTION, FOUND EMERGENCY LIGHTS FORWARD BATTERY PACK INOP.  FORWARD EXIT AND HALF OF FWD FLOOR LIGHTS INOP.  REMOVED AND REPLACED FWD AND MID PWR SUPPLY, IAW ATR 42 MM 33-50-00.  OPS CHECK GOOD.  (M)
